# SDR DALA2015082105124

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 65,170 hours, 18,690 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A RT ENGINE OIL FILTER CAUTION EICAS MESSAGE.  FOLLOWED THE QRH AND THE ENGINE WAS SHUTDOWN.  EMERGENCY WAS DECLARED.  TROUBLESHOT IAW FIM 79-21-00-815-803-P00.  FOUND MAGNETIC CHIP DETECTOR CONTAMINATED IN EXCESS OF INSPECTION LIMITS AMM 79-21-00.   R & R NR 2 ENGINE IAW 71-00-9902E-02.  OK FOR SERVICE.
